Thread: Another anti question
03-04-2005, 08:57 PM #1
Another anti question
I started my cycle on Monday, and my nipples are starting to get puffy. I am running 750mg Test E, 600mg EQ. The anti's that I am taking currently ED are .5mg Liquidex and 20mg Liquid Tomoxifer(*****). Its not that I am experiencing any soreness, but I have noticed certain times of the day they seem to get puffy? Should I take more anti's or what? Up the Tomoxifen, up the liquidex? Need some help before disaster strikes. Any comments on this would be greatly appriciated.
03-04-2005, 09:00 PM #2
Are you sure it isn't your imagination? That is awfully fast to get gyno from Test E and you seem well covered on the anti-e's. Do you have pre-existing gyno?
03-04-2005, 09:03 PM #3
I agree- it has been less than a week, EQ and Test E don't work fast like that. Plus the anti-e's look good.
03-04-2005, 09:12 PM #4
I don't know, all I know is my nipples seem to be a little puffier than normal to me. I can't say if I have premature gyno or not, but my pecks have a little squish towards the nipple nothing hard like gyno is supposed to be. Its not like it hurts or anything, I'm just wanting to be careful. I think it could possible be fat around my nipple, I'm not a qualified to say. After hearing this what do you guys think, should I change the way I'm taking it. One in the morning, and one at night? Change the dosage what? Currently I am taking both in the morning as soon as I wake up. Forgot to mention that I am also taking Clenbuterol , up to 100mcg a day. BUMP!
03-04-2005, 11:11 PM #5Originally Posted by Moosepellet
I am currently on a Test E and Deca cycle and I got the same puffyness too... I am on anti e's as well (Letro, and NOlva). But i am towards the end of my cycle and it hasnt gotten worse.
Could just be water retention.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)